# SDR ASAA2022071339090

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,945 hours, 12,233 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: AH664
- Condition: Leaking
- Location: #2 Engine
- Part time: 13,718 hours, 3,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK FOUND EVIDENCE OF FUEL UNDER ENGINE #2. GROUNDED - YES. REMOVED AND REPLACED ENG 2 RIGHT VSV ACTUATOR REF B737-800 AMM 75-31-01-400-802-F00.
